# SDR UIEA2020081401769

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,599 hours, 15,412 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L RADAR SHOWS ALMOST SOLID GREEN & YELLOW WITH NO PRECIP AND TILT TO MAX HIGH( TRANSFERRED TO MDDR 132837 PER MEL 34-43-01, CAT D, DUE 11DEC20.   BWI, 14AUG, LP 1288010, ITEM M11: ACCOMPLISHED OPERATIONAL CHECK OF WX SYS. NO DISCREPANCIES NOTED IAW AMM 34-43-00/501. THIS ACTION CLEARS DMI # 132837. PLACARD REMOVED. DISP. ST @ 23:40Z. )
